Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 5, NWS Wilmington, OH

March 27, 2016Fayette County, Franklin County, Wayne County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 27, 2016, 9:39 PM EDT for Fayette County, Franklin County, Wayne County, Indiana. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2016, 9:39 PM EDT (01:39 UTC)
Expired
Mar 27, 2016, 10:15 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, IN, Franklin County, IN, Wayne County, IN

The radar

The Indianapolis radar (KIND), 95 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 9:53 PM EDTTSTM WND DMG5 Nw Connersville, INLARGE TREE DOWN NEAR INTERSECTION OF COUNTY ROADS 400 N AND N 450 W.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 4:50 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

771 
WUUS51 KILN 280139
SVRILN
INC041-047-177-280215-
/O.NEW.KILN.SV.W.0005.160328T0139Z-160328T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
939 PM EDT SUN MAR 27 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  SOUTHWESTERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
  NORTHWESTERN FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...

* UNTIL 1015 PM EDT.

* AT 939 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM 8 MILES NORTHWEST OF GLENWOOD TO 9 MILES
  SOUTH OF RUSHVILLE...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  PENNY SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  CONNERSVILLE...CAMBRIDGE CITY...DUBLIN...GLENWOOD...WATERLOO...BLOOMING
  GROVE...COLUMBIA...METAMORA...BUNKER HILL...LAUREL...EAST GERMANTOWN...
  MOUNT AUBURN...NULLTOWN...ANDERSONVILLE...SPRINGERSVILLE...METTEL
  FIELD...ALPINE...BENTONVILLE...ALQUINA AND EVERTON.

THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 139.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
      3991 8520 3991 8517 3977 8502 3973 8502
      3973 8504 3945 8503 3942 8530
TIME...MOT...LOC 0139Z 258DEG 37KT 3973 8538 3948 8541 

HAIL...0.75IN
WIND...60MPH

$$

HATZOS
3 follow-up statements
809 
WWUS51 KILN 280148
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
948 PM EDT SUN MAR 27 2016

INC041-047-177-280215-
/O.CON.KILN.SV.W.0005.000000T0000Z-160328T0215Z/
FAYETTE IN-WAYNE IN-FRANKLIN IN-
948 PM EDT SUN MAR 27 2016

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAYETTE...
SOUTHWESTERN WAYNE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 1015 PM
EDT...

AT 948 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG A
LINE EXTENDING FROM NEAR DUBLIN TO 7 MILES SOUTH OF GLENWOOD...MOVING
EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...CAMBRIDGE CITY...DUBLIN...GLENWOOD...WATERLOO...BLOOMING
GROVE...COLUMBIA...METAMORA...BUNKER HILL...LAUREL...EAST GERMANTOWN...
MOUNT AUBURN...NULLTOWN...ANDERSONVILLE...SPRINGERSVILLE...METTEL FIELD...
ALPINE...BENTONVILLE...ALQUINA AND EVERTON.

THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 139.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
      3991 8520 3991 8517 3977 8502 3973 8502
      3973 8504 3945 8503 3942 8530
TIME...MOT...LOC 0148Z 253DEG 45KT 3978 8526 3952 8525 

HAIL...0.75IN
WIND...60MPH

$$

HATZOS
852 
WWUS51 KILN 280201
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EDT SUN MAR 27 2016

INC041-047-177-280215-
/O.CON.KILN.SV.W.0005.000000T0000Z-160328T0215Z/
FAYETTE IN-WAYNE IN-FRANKLIN IN-
1001 PM EDT SUN MAR 27 2016

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAYETTE...
SOUTHWESTERN WAYNE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 1015 PM
EDT...

AT 1001 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
CONNERSVILLE...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...CAMBRIDGE CITY...DUBLIN...WATERLOO...BLOOMING GROVE...
COLUMBIA...BUNKER HILL...LAUREL...EAST GERMANTOWN...MOUNT AUBURN...
NULLTOWN...SPRINGERSVILLE...METTEL FIELD...ALPINE...ALQUINA...EVERTON...
BEESONS AND JACKSONBURG.

THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 139.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3963 8521 3979 8522 3987 8522 3987 8520
      3991 8520 3991 8517 3977 8502 3973 8502
      3973 8504 3945 8503 3948 8522
TIME...MOT...LOC 0201Z 248DEG 40KT 3965 8511 

HAIL...<0.75IN
WIND...60MPH

$$

HATZOS
583 
WWUS51 KILN 280207
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 PM EDT SUN MAR 27 2016

INC041-047-177-280216-
/O.EXP.KILN.SV.W.0005.000000T0000Z-160328T0215Z/
FAYETTE IN-WAYNE IN-FRANKLIN IN-
1007 PM EDT SUN MAR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...SOUTHWESTERN WAYNE
AND NORTHWESTERN FRANKLIN COUNTIES WILL EXPIRE AT 1015 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER
SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED DOWNSTREAM FOR PORTIONS
OF WAYNE AND FAYETTE COUNTIES UNTIL 1045 PM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.

LAT...LON 3963 8521 3979 8522 3987 8522 3987 8520
      3991 8520 3991 8517 3977 8502 3973 8502
      3973 8504 3945 8503 3948 8522

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:40 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Mar 27, 6:40 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
640 PM EDT SUN MAR 27 2016

.SYNOPSIS...
DEEPENING LOW PRESSURE TRAVELING ACROSS THE GREAT LAKES WILL DRAG
A POTENT COLD FRONT ACROSS THE AREA TONIGHT...GENERATING
WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE AND A COOL AND
DRY AIRMASS WILL FOLLOW THE FRONT FOR MONDAY AND TUESDAY. WARMER
TEMPERATURES ARE FORECAST FOR WEDNESDAY IN THE SOUTHERLY RETURN
FLOW AROUND THE HIGH.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
PUSHED BY A NEGATIVELY TILTED MID LEVEL TROUGH...ELONGATED 1010MB
SURFACE LOW WILL MOVE ACROSS NORTHERN INDIANA AND SOUTHEAST
MICHIGAN TO SOUTHWEST ONTARIO AS IT DEEPENS TO AROUND 992MB AND
BECOMES MORE CONCENTRIC. A STRONG COLD FRONT WILL BE DRAGGED
ACROSS THE ILN AREA IN THE PROCESS...AND THUNDERSTORMS WILL
DEVELOP ALONG THE FRONT IN A MOISTENING SOUTHERLY ASCENT. IN AN
ENVIRONMENT CONTAINING MODERATE CAPE OF ABOUT 1500 J/KG AND AMPLE
WIND FIELDS...SOME THUNDERSTORMS MAY REACH SEVERE LIMITS WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TORNADO THREAT
EXISTS BUT IS LOW PARTLY DUE TO RATHER HIGH LCL. MAIN FOCUS FOR
SEVERE STORMS WILL BE IN WESTERN COUNTIES THAT WILL SEE CONVECTION
EARLY THIS EVENING NEAR PEAK INSTABILITY. SEVERE STORMS ARE NOT
AS LIKELY IN EASTERN LOCATIONS WHERE INSTABILITY WILL BE WANING
WITH LOSS OF DAYTIME HEATING LATER THIS EVENING AND OVERNIGHT. STORM
TOTAL RAINFALL AMOUNTS WILL AVERAGE ABOUT A HALF AN INCH...WITH
LOCATIONS UNDER MORE PERSISTENT CELLS AND LINES RECEIVING PERHAPS
UP TO AN INCH. WITH FROPA OCCURRING BY 4 AM...CONVECTION WILL BE
WEAKENED AND MOVING EAST 6 AM...WHEN LOW TEMPERATURES IN THE 40S
ARE EXPECTED.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
OTHER THAN A FEW SHOWERS THAT MAY LINGER OVER FAR NORTHEAST
COUNTIES MONDAY MORNING IN A CYCLONIC FLOW...EXPECT SURFACE HIGH
PRESSURE AND A DRY AIRMASS TO TAKE OVER FOR MONDAY AND TUESDAY.
WITH MODELS SHOWING A STRONG SUBSIDENCE INVERSION TRAPPING
MOISTURE AROUND 3000 FT...KEPT SKIES MOSTLY CLOUDY FOR MONDAY.
DEEPER SUBSIDENCE ON A NORTHWEST FLOW ALOFT SHOULD END WIDESPREAD
CLOUD COVER BY TUESDAY...LEAVING MOSTLY SUNNY SKIES.

TEMPERATURES WILL BE LIMITED TO AROUND 50 MONDAY BY COLD ADVECTION
AND CLOUDS. LOOK FOR FROST MONDAY NIGHT WITH LOWS IN THE 30S.
SUNSHINE SHOULD ALLOW MID 50S FOR HIGHS TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
SURFACE HIGH MOVES OFF THE MID-ATLANTIC COAST DURING THE DAY
WEDNESDAY. SOUTHERLY FLOW AROUND THE HIGH WILL BRING WARMER
TEMPERATURES ACROSS THE CWA WITH MID TO UPPER 60S MAXIMA COMMON AND
SOME LOCATIONS IN SOUTHEAST INDIANA AND NORTHERN KENTUCKY POSSIBLY
REACHING/ECLIPSING THE 70 DEG F MARK.

WARM ADVECTION WILL LEAD TO INCREASING CLOUDS PARTICULARLY IN THE
AFTERNOON AND EVENING WEDNESDAY. ANY RAINFALL SHOULD REMAIN TO THE
WEST DURING THE DAYTIME...WITH RAIN CHANCES INCREASING AT NIGHT.

STILL HAVE SOME UNCERTAINTY WITH THE EXACT TIMING OF THE COLD FRONT
TO AFFECT THE OHIO VALLEY DURING THE MIDDLE OF THE WEEK. GFS IS
CERTAINLY MORE PROGRESSIVE THAN THE ECMWF. WHILE BOTH SUGGEST A
RAINY/WINDY THURSDAY...GFS MOVES THE RAIN OUT WHILE ECMWF KEEPS RAIN
INTO THURSDAY NIGHT. PREFER A BLENDED/ENSEMBLE APPROACH AND THUS
KEEP CHANCE POPS GOING THROUGH THURSDAY NIGHT. CAN'T RULE OUT
ISOLATED THUNDERSTORMS DURING THE DAY THURSDAY EITHER AS GFS
SUGGESTS UPWARDS OF A FEW HUNDRED J/KG OF CAPE AHEAD OF THE FRONT.

COOLER AIR IS POISED TO MOVE IN BEHIND THE FRONT FOR
FRIDAY/SATURDAY. REINFORCING TROUGHS BOTH ON FRIDAY AND SATURDAY
WILL KEEP BELOW CLIMO TEMPERATURES IN PLACE THROUGH THE WEEKEND IN
ADDITION TO A LOW CHANCE OF SHOWERS.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
UPPER LEVEL ENERGY WILL ALLOW SURFACE LOW PRESSURE TO DEEPEN AS IT
MOVES OFF TO THE NORTHEAST THROUGH THE GREAT LAKES TONIGHT. AS
THIS OCCURS...A STRONG COLD FRONT WILL SWEEP EAST THROUGH THE
TERMINAL THIS EVENING INTO EARLY MORNING.

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS THE FRONT PASSES
THROUGH. HAVE ADDED TEMPO GROUPS TO THE TERMINALS. KEPT CONDITIONS
AT MVFR...BUT WILL MONITOR RADAR TRENDS SHOULD MORE ROBUST CELLS
MOVE OVER THE RUNWAY COMPLEX FOR POTENTIAL IFR VISIBILITIES. ONCE
THE FRONT GOES BY...WINDS WILL INCREASE FROM THE NORTHWEST WITH
GUSTS IN THE 30 TO 35 KNOT RANGE POSSIBLE FOR A COUPLE OF HOURS.
SOME LINGERING SHOWERS WILL OCCUR AS WELL. THEREAFTER...CONSIDERABLE
POST FRONTAL STRATOCUMULUS CLOUDS CAN BE EXPECTED. CEILINGS WILL
RANGE BETWEEN 1200 AND 1800 FEET THROUGH 15Z. WITH SOME DIURNAL
HEATING...CEILINGS SHOULD LIFT ABOVE 2000 FEET BUT REMAIN MVFR
BETWEEN 15Z AND 18Z.

HIGH PRESSURE WILL BUILD INTO THE REGION MONDAY NIGHT INTO
TUESDAY. STRATOCUMULUS WILL ERODE AND/OR SHIFT EAST WHILE WINDS
DIMINISH.

OUTLOOK...MVFR CEILINGS TO LINGER INTO MONDAY NIGHT. MVFR
CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY NIGHT INTO THURSDAY
THURSDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...BPP
AVIATION...HICKMAN
Hazardous weather outlook, Mar 27, 10:28 AM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 AM EDT SUN MAR 27 2016

INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060>062-070>072-
281430-
WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-
CLINTON-
1028 AM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING.
SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING
WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS
WILL BE BETWEEN 7 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

INZ073>075-080-KYZ089>096-OHZ077-078-281430-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-HAMILTON-CLERMONT-
1028 AM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING.
SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING
WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS
WILL BE BETWEEN 7 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY
MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE
FOR FROST...WHICH MAY AFFECT TENDER VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

KYZ100-OHZ045-046-054>056-063>065-073-074-080>082-088-281430-
LEWIS-UNION-DELAWARE-MADISON-FRANKLIN-LICKING-FAYETTE-PICKAWAY-
FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
1028 AM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW
STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR
DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE
BETWEEN 10 PM AND 3 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

KYZ097>099-OHZ079-281430-
BRACKEN-ROBERTSON-MASON-BROWN-
1028 AM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY AND
SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW
STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR
DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE
BETWEEN 10 PM AND 3 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY
MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE
FOR FROST...WHICH MAY AFFECT TENDER VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

HATZOS

In the hours before

Special weather statement, Mar 27, 9:07 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EDT SUN MAR 27 2016

OHZ034-280145-
MERCER OH-
907 PM EDT SUN MAR 27 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN MERCER COUNTY UNTIL 945
PM EDT...

AT 906 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT
RECOVERY...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
NICKEL SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CELINA...FORT RECOVERY...ROCKFORD...WABASH...CHATTANOOGA AND TAMA.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4073 8459 4055 8458 4037 8480 4073 8480
TIME...MOT...LOC 0106Z 224DEG 31KT 4046 8487

HATZOS
Special weather statement, Mar 27, 9:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
933 PM EDT SUN MAR 27 2016

INZ050-058-059-066-280215-
FRANKLIN IN-WAYNE IN-FAYETTE IN-UNION IN-
933 PM EDT SUN MAR 27 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
FRANKLIN...WESTERN WAYNE...FAYETTE AND WESTERN UNION COUNTIES IN
INDIANA UNTIL 1015 PM EDT...

AT 932 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF RUSHVILLE TO 5 MILES NORTHWEST OF
GREENSBURG...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...BATESVILLE...CAMBRIDGE CITY...HAGERSTOWN...DUBLIN...
OLDENBURG...GLENWOOD...FRANKLIN...WATERLOO...BLOOMING GROVE...COLUMBIA...
METAMORA...BUNKER HILL...LAUREL...GREENS FORK...EAST GERMANTOWN...ECONOMY...
MOUNT AUBURN...ANDERSONVILLE AND SPRINGERSVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 143.
 I-74 IN INDIANA BETWEEN MILE MARKERS 145 AND 148.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
      4001 8520 4000 8514 3995 8503 3934 8503
      3930 8530
TIME...MOT...LOC 0132Z 240DEG 38KT 3975 8550 3943 8557

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 9:33 PM EDTSpecial Weather StatementILNFayette, Franklin42 min
Mar 27, 9:46 PM EDTSpecial Weather StatementILNRipley44 min
Mar 27, 9:52 PM EDTSevere Thunderstorm WarningILNRipley38 min
Mar 27, 9:59 PM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne34 min
Mar 27, 10:16 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley19 min
Mar 28, 3:59 PM EDTFrost AdvisoryILNDearborn, Ohio, Ripley, Switzerland18 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.